# SDR 03FDEA01879

- Difficulty date: November 5, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727-200
- Aircraft serial: 22035
- Aircraft time: 44,111 hours, 26,136 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER LOBE, BS 720B   15.5, STR 15R, CRACKED  BS 720B 15.5, STR 16 R/H CRACK FOUND TO BE OUT OF LIMITS. REPAIR DAMAGE STR. 15 RT   PER SRM 53-10-3.
